I can't stop crying either. Why does my heart hurt?

  • 1
I am 69 year old female.  My took my husband to a doctors appointment on 08 Jul 21.He died in the wheelchair.  I am on just 20mg of citalopram.  I've experienced the shaking, slobbering, crying and I felt like I was going to die.  I miss him immensely and it hurts.

1 Answer

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.

I am really sorry for what happened to you. I can’t imagine how you are feeling right now. Truly I wish your heartache could go away and you could feel better.

If your heart hurts physically, I think it is best for you to go see a doctor. It is possible that citalopram causes the side effect of heartburn, which may or may not be what you are experiencing now. If this pain does not go away or even gets worse, please tell your doctor.

Again, I am sorry for your loss, and I sincerely hope you can feel better soon.

...